MathSciNet Relay Station
MathSciNet bibliographic data
MR2574939 35J62 (35B38 35J65)
Liu, Duchao On a $p$-Kirchhoff equation via fountain theorem and dual fountain theorem. Nonlinear Anal. 72 (2010), no. 1, 302–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement